# SDR DALA2019050302785

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 55,066 hours, 29,263 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Bowl
- Condition: Unsecure
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT THE GATE THERE WAS A STRONG OILY/FUEL ODOR OF FUMES AFTER TURNING ON APU AIR. DEPLANED, ODOR DISSIPATED AFTER TURNING OFF APU AIR. ODOR STARTED IN THE AFT AND MOVED FORWARD. FOUND FUEL CONTROL FILTER BOWL NOT SECURED PROPERLY, INSTALLED PROPERLY WITH NO LEAKS PRESENT. (LP# 5692216)
